MathSciNet Relay Station
MathSciNet bibliographic data
MR1101990 41A05 (41A10 65D05)
Min, Guo Hua On weighted $L^p$-convergence of certain Lagrange interpolation. Proc. Amer. Math. Soc. 116 (1992), no. 4, 1081–1087.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement